An alternative proof of a theorem of Aldous concerning convergence in distribution for martingales
Séminaire de probabilités de Strasbourg, Tome 33 (1999), pp. 334-338.
@article{SPS_1999__33__334_0,
     author = {Pratelli, Maurizio},
     title = {An alternative proof of a theorem of {Aldous} concerning convergence in distribution for martingales},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {334--338},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {33},
     year = {1999},
     zbl = {0954.60037},
     mrnumber = {1768006},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1999__33__334_0/}
}
TY  - JOUR
AU  - Pratelli, Maurizio
TI  - An alternative proof of a theorem of Aldous concerning convergence in distribution for martingales
JO  - Séminaire de probabilités de Strasbourg
PY  - 1999
DA  - 1999///
SP  - 334
EP  - 338
VL  - 33
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1999__33__334_0/
UR  - https://zbmath.org/?q=an%3A0954.60037
UR  - https://www.ams.org/mathscinet-getitem?mr=1768006
LA  - en
ID  - SPS_1999__33__334_0
ER  - 
Pratelli, Maurizio. An alternative proof of a theorem of Aldous concerning convergence in distribution for martingales. Séminaire de probabilités de Strasbourg, Tome 33 (1999), pp. 334-338. http://www.numdam.org/item/SPS_1999__33__334_0/

[1] Aldous D.: Stopping Times and Tightness. Ann. Prob. 6, 335-340 (1979) | MR 474446 | Zbl 0391.60007

[2] Aldous D.: Stopping Times and Tightness II. Ann. Prob. 17, 586-595 (1989) | MR 985380 | Zbl 0686.60036

[3] Dudley R.M.: Distances of Probability measures and Random Variables. Ann. of Math. Stat. 39, 1563-1572 (1968) | MR 230338 | Zbl 0169.20602

[4] Jacod J., Shiryaev A.N.: Limit theorems for stochastic processes. Berlin, Heidelberg, New York: Springer 1987. | MR 959133 | Zbl 0635.60021

[5] Kurtz T.G.: Random time changes and convergence in distribution under the Meyer-Zheng conditions Ann. Prob. 19, 1010-1034 (1991) | MR 1112405 | Zbl 0742.60036

[6] Meyer P.A., Zheng W.A.: Tigthness criteria for laws of semimartingales. Ann. Inst. Henri Poincaré Vol. 20 No. 4, 353-372 (1984) | Numdam | MR 771895 | Zbl 0551.60046

[7] Mulinacci S., Pratelli M.: Functional convergence of Snell envelopes: Applications to American options approximations. Finance Stochast. 2, 311-327 (1998) | MR 1809524 | Zbl 0904.90015